# SDR DALA2024012901335

- Difficulty date: January 27, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 84,487 hours, 21,097 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Bulkhead
- Part number: UNKNOWN
- Condition: Cracked
- Location: Nose
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6817 DURING GOGO KU ANTENNA AND RADOME REMOVAL FOUND TWO HOLES WITH CRACK INDICATIONS COMMON TO THE SKIN AND EXTERNAL DOUBLER. DTE AUTHORIZATION ERA 615128-14. CORRECTIVE ACTION: REF ERA 615128-14. (0174600)
